# SDR USAA020302

- Difficulty date: June 22, 2002
- Submitted: September 12, 2002
- Operation: Air carrier
- Aircraft: N389US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23311
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 48,430 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND SKIN CRACKED 1 INCH, STATION 328 AT S16R, LOWER CORNER OF DOOR OPENING.  INSTALLED DOUBLER, FILLER REPAIR PER SRM 53-10-01 FIG 202 AND EA 74207.  (M)
